# SDR CKSA96043

- Difficulty date: May 2, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N3931A
- Make and model: Doug DC-8-62F
- Aircraft serial: 45961
- System (JASC): 5532 · Vertical Stabilizer, Plate/Skin
- Part: Skin
- Part number: 5647795501
- Condition: Corroded
- Location: Vert Stab
- Part time: 58,215 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

KOSC - FLT 72016 - DURING 'C-1' CHECK INSPECTION FOUND, CARD NR 6000-0551 AREA, AFT FUSELAGE/VERTICAL STABILIZER, VERTICAL STABILIZER SKIN LEFT SIDE APPROXIMATELY STA XR230 TO XR310 AFT SPAR AREA CORRODED AND SEPARATING.  LEVEL 2 TASK NR 61998.  RESEALED BONDED SKIN IAW SRM 51-1-9.  REPAIRED CORRODED AREA WITH SCARF DOUBLER IAW SRM 55-2-1.  (X)
